# SDR P5CA0401178

- Difficulty date: August 24, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,475 hours, 18,633 cycles
- Engine: Pwa JT9D70A
- Engine time: 622,880 hours, 15,258 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Damaged
- Location: Fuel Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL.  VISUAL INSPECTION, REMOVED AND REPLACED FUEL & OIL FILTER, ENGINE IDLE RUN ACCEPTABLE PER AMM 71-00-00.
